Alert archive / North Carolina / Beach Hazards Statements in 2020
Beach Hazards Statement 22, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Jun 15, 2020, 8:09 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2020, 8:09 PM EDT (00:09 UTC)
- Expired
- Jun 17, 2020, 8:00 PM EDT
- In force
- 48 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
735 WHUS42 KMHX 160009 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 809 PM EDT Mon Jun 15 2020 NCZ203-205-161215- /O.NEW.KMHX.BH.S.0022.200616T0009Z-200617T0000Z/ Northern Outer Banks-Hatteras Island- 809 PM EDT Mon Jun 15 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...For rip currents, through Tuesday evening. For breaking waves, overnight into morning hours. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10:30 AM Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
6 follow-up statements
366 WHUS42 KMHX 160806 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 406 AM EDT Tue Jun 16 2020 NCZ203-205-162200- /O.CON.KMHX.BH.S.0022.000000T0000Z-200617T0000Z/ Northern Outer Banks-Hatteras Island- 406 AM EDT Tue Jun 16 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING NORTH OF CAPE HATTERAS... * WHAT...Dangerous rip currents and shore break. * WHERE...The beaches north of Cape Hatteras. * WHEN...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10:30 AM. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
000 WHUS42 KMHX 161447 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1047 AM EDT Tue Jun 16 2020 NCZ203-205-170000- /O.CON.KMHX.BH.S.0022.000000T0000Z-200617T0000Z/ Northern Outer Banks-Hatteras Island- 1047 AM EDT Tue Jun 16 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents and shore break. * WHERE...The beaches north of Cape Hatteras. * WHEN...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10:30 AM. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
234 WHUS42 KMHX 170000 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 800 PM EDT Tue Jun 16 2020 NCZ196-204-171200- /O.EXB.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ East Carteret-Ocracoke Island- 800 PM EDT Tue Jun 16 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING NORTH OF CAPE LOOKOUT... * WHAT...Dangerous rip currents. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Through Wednesday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11 AM Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-205-171200- /O.EXT.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ Northern Outer Banks-Hatteras Island- 800 PM EDT Tue Jun 16 2020 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches north of Cape Hatteras. * WHEN...Through Wednesday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
064 WHUS42 KMHX 170658 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 258 AM EDT Wed Jun 17 2020 NCZ196-204-172200- /O.CON.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ East Carteret-Ocracoke Island- 258 AM EDT Wed Jun 17 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11 AM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-205-172200- /O.CON.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ Northern Outer Banks-Hatteras Island- 258 AM EDT Wed Jun 17 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The Northern Outer Banks and Hatteras Island beaches. Strong shore break north of Cape Hatteras. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11 AM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
789 WHUS42 KMHX 171456 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1056 AM EDT Wed Jun 17 2020 NCZ196-204-180000- /O.CON.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ East Carteret-Ocracoke Island- 1056 AM EDT Wed Jun 17 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11 AM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-205-180000- /O.CON.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ Northern Outer Banks-Hatteras Island- 1056 AM EDT Wed Jun 17 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11 AM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
638 WHUS42 KMHX 180001 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 801 PM EDT Wed Jun 17 2020 NCZ203-205-181215- /O.EXP.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ /O.NEW.KMHX.BH.S.0023.200618T0001Z-200619T0000Z/ Northern Outer Banks-Hatteras Island- 801 PM EDT Wed Jun 17 2020 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY EVENING NORTH OF CAPE HATTERAS... * WHAT...Dangerous rip currents. * WHERE...The beaches north of Cape Hatteras. * WHEN...Through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around noon Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ196-204-180115- /O.EXP.KMHX.BH.S.0022.000000T0000Z-200618T0000Z/ East Carteret-Ocracoke Island- 801 PM EDT Wed Jun 17 2020 ...BEACH HAZARDS STATEMENT HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 15, 3:59 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 15, 3:59 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
359 PM EDT Mon Jun 15 2020
.SYNOPSIS...
A cold front will remain stalled near the coast with several waves
of low pressure moving along the front through Thursday. High pressure
builds back into the area next weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Monday...Much of the heavier rainfall activity has
ceased at this time but light rain remains across the entire
forecast area. Drier air is beginning to push in from the south
and southwestern counties may see a break in the precipitation
fairly soon. Heaviest rain this afternoon occured parts of
Craven county and downeast Carteret County where 1-2 inches fell
but rain rates were nowhere near what was needed for any kind
of flooding threat. Expect a little break in the rain tonight as
a shortwave continues to move through, exiting to the north and
bringing the relatively drier air with it. Lows tonight in the
low 60s inland to near 70 degrees along the Outer Banks.
&&
.SHORT TERM /TUESDAY/...
As of 400 PM Monday...Another bout of heavy precipitation
expected Tuesday as the next wave rotating around the stalled
low pressure system lines up with eastern North Carolina. While
everyone could experience a widespread 1-2 inches of rain, a
band of heavier shower and thunderstorm activity is expected to
move over areas mainly east of Highway 17, bringing as much as
4-6 inches of rain to some locations. Localized flooding will be
possible. Chances for thunder will increase a bit tomorrow with
better instability expected but severe risk will remain minimal
with SPC outlook showing general thunder across much of the
state on Tuesday. With overcast skies expected again, will
continue to go to toward the low end of guidance with
temperatures generally in the lower 70s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
As of 240 PM Monday...Unsettled weather will continue across
Eastern NC through most of this week. A stationary front over
the NC coast will provide the focus for showers and
thunderstorms early in the week, and then weak low pressure will
develop along the front later in the week continuing the wet
weather. We should finally begin to dry out by Friday and next
weekend, with a return to warm and humid conditions.
Tuesday night through Thursday...Little change in forecast
reasoning for this package. An upper low will drift slowly north
across NC Tue night and Wed in a favorable area for ascent
while a sfc boundary gradually shifts inland from the coast
allowing for greater moisture and instability to advect into the
area. A weak low will develop along this boundary south of the
area and very slowly lift north across the area Wednesday into
Thursday which will further enhance rainfall over the area,
especially inland from the coast.
A longer duration flooding event is possible into Tue night as
concerning signals are present, including PWATs around 1.75",
weak low pressure formation to enhance moisture convergence,
antecedent wet soils from previous days heavy rainfall, higher
rain rates due to convection, and potential for training of
storms. For these reasons, WPC has continued a slight risk for
excessive rainfall into Tue night. Could see rain totals for
this period in the 2-4" range (highest along the coast) with
locally higher amounts possible.
Rainfall on Wed and Thu will still have the potential to be
locally heavy but coverage should be less as the upper and
surface lows vicinity of NC/VA begin to weaken and the
precipitation becomes more tied to diurnal cycle.
Friday through Sunday...The upper low weakens late in the week,
however upper troughing will continue along the eastern
seaboard which will continue to allow for a decent coverage of
showers and thunderstorms, especially through peak heating when
instability is maximized. The upper trough axis slowly shifts
eastward through the period and coverage of storms expected to
gradually diminish each day. Temps will also be on a warming
trend with above normal temps returning by the weekend with
highs potentially in the lower 90s inland locations Sunday.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Short Term /Through 18Z Tuesday/...
As of 145 PM Monday...Adverse aviation conditions expected for the
foreseeable future as low pressure continues to hover over the area
with sub-VFR ceilings and/or visibilities at all TAF sites. This
afternoon expect mainly IFR/MVFR ceilings with period of rain
expected. An occasional thunderstorm can't be ruled out but the main
mode of precipitation will be moderate rainfall. Of all the TAF
sites, PGV has the greatest chance of seeing a brief respite in
conditions but this would likely be short lived. Much of the lower
half of the atmosphere is expected to remain saturated overnight so
expect long durations of IFR or lower conditions until after sunrise
on Tuesday when some breaks to MVFR will be possible. Winds will
remain northeasterly through the period at 5-10 kts gusting 15-20
kts on occasion.
Long Term /Tuesday night through Saturday/...
As of 240 PM Monday...Periods of sub-VFR conditions expected
through much of the long term as an upper low remains stalled
vicinity of NC Carolina's bringing scattered to widespread
showers and thunderstorms across the area for much of the week.
Coverage of storms expected diminish late in the week as the
upper low lifts north of the area, however an upper through will
remain over the area with shower and thunderstorm chances
continuing, especially during peak heating.
&&
.MARINE...
Short Term /Tonight and Tuesday/...
As of 400 PM Monday...Pretty much a persistence forecast as far
as marine conditions are concerned this afternoon. observations
continue to show 6 ft seas north of Cape Hatteras. Winds in
this area have also remained 15-20 kts gusting to 25 kts for
much of the day. As such, small craft advisories remain in place
through midweek. South of this area, seas remain in the 3-5
foot range, with wind gusts occasionally hitting 25 kts but for
the most part staying out of the northeast at 10-20 kts. Much of
the heavier shower activity has tapered off, but a few moderate
to heavy showers remain offshore, mainly between Cape Lookout
and Hatteras Island.
Long Term /Tuesday night through Saturday/...
As of 240 PM Monday...Pressure gradients will remain pinched
into Tuesday night between a trough of low pressure offshore and
high pressure over New England and northern Mid-Atlantic states
bringing E to NE winds around 15-25 kt and seas around 5-7 ft
northern waters and 3-6 ft southern/central waters. An area of
low pressure will develop to the south late Tuesday and lift
across the region Wednesday into Thursday with winds diminishing
to around 15 kt or less and shifting to S to SW Thursday into
Saturday as the low lifts north of the area. Seas expected to
subside below 6 ft late Wednesday and continue to gradually
subside to 2-3 ft through the end of the week.
&&
.CLIMATE...
Record daily rainfall amounts for 6/15 (Monday)
LOCATION RAINFALL/YEAR
New Bern 2.28/1961 (KEWN ASOS)
Cape Hatteras 2.64/1917 (KHSE ASOS)
Morehead City 2.80/2016 (COOP - Not KMRH ASOS)
Record rainfall amounts for 6/16 (Tuesday)
LOCATION RAINFALL/YEAR
New Bern 2.51/2010 (KEWN ASOS)
Cape Hatteras 2.46/1893 (KHSE ASOS)
Morehead City 3.55/1965 (COOP - Not KMRH ASOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 4 AM EDT Tuesday for AMZ135.
Small Craft Advisory until 10 AM EDT Tuesday for AMZ131-230-
231.
Small Craft Advisory until 4 PM EDT Wednesday for AMZ152-154.
Small Craft Advisory until 4 PM EDT Tuesday for AMZ150.
&&
SYNOPSIS...MHX
NEAR TERM...RTE
SHORT TERM...RTE
LONG TERM...JME/SK
AVIATION...RTE/JME/SK
MARINE...RTE/JME/SK
CLIMATE...MHXHazardous weather outlook, Jun 15, 3:21 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 321 PM EDT Mon Jun 15 2020 NCZ029-044>047-079>081-090>092-094-193>195-198-199-161930- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-Inland Onslow-Coastal Onslow- 321 PM EDT Mon Jun 15 2020 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of showers and thunderstorms are expected Tuesday through Thursday. These showers and storms will be slow moving with heavy downpours, and may move repeatedly over the same areas. Several inches of rain will be possible during this period resulting in a threat for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-203>205-161930- East Carteret-Northern Outer Banks-Ocracoke Island-Hatteras Island- 321 PM EDT Mon Jun 15 2020 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Moderate Rip Current Risk. Periods of showers and thunderstorms are expected Tuesday through Thursday. These showers and storms will be slow moving with heavy downpours, and may move repeatedly over the same areas. Several inches of rain will be possible during this period resulting in a threat for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:40 PM EDT | Special Marine Warning | MHX | 35 min | |
| Jun 15, 9:53 PM EDT | Special Marine Warning | MHX | 67 min | |
| Jun 15, 10:55 PM EDT | Special Marine Warning | MHX | 35 min | |
| Jun 16, 7:17 AM EDT | Flash Flood Watch | MHX | Beaufort, Carteret, Craven, Dare, Hyde, Jones and 4 more | 20 hr |
| Jun 16, 1:48 PM EDT | Special Marine Warning | MHX | 57 min | |
| Jun 16, 2:47 PM EDT | Special Marine Warning | MHX | 58 min | |
| Jun 16, 3:09 PM EDT | Areal Flood Advisory | MHX | Dare, Hyde | 81 min |
| Jun 16, 4:29 PM EDT | Flash Flood Warning | MHX | Dare, Hyde | 3 hr |
| Jun 16, 4:45 PM EDT | Areal Flood Advisory | MHX | Dare | 3 hr |
| Jun 16, 5:36 PM EDT | Special Marine Warning | MHX | 39 min | |
| Jun 16, 5:48 PM EDT | Areal Flood Advisory | MHX | Onslow | 87 min |
| Jun 16, 5:55 PM EDT | Flash Flood Warning | MHX | Dare | 5 hr |
| Jun 16, 6:24 PM EDT | Special Marine Warning | MHX | 96 min | |
| Jun 16, 7:47 PM EDT | Flash Flood Warning | MHX | Onslow | 100 min |
Nearby
Beach Hazards Statements in North Carolina, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.